# SDR DLM11030396

- Difficulty date: April 28, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N808DE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,375 hours, 6,512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stuck
- Location: Door Assist
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L WAS ACTUATED BY THE EXTERIOR EMERGENCY HANDLE, DOOR ASSIST BOTTLE BLEW AND HANDLE STUCK IN EMERGENCY POSITION.  DOOR WOULD NOT OPEN OR CLOSE ELECTRICALLY.  RESET HANDLE AND RESERVICED ASSIST BOTTLE, OPS NORMAL.
